# SDR DALA2016082906259

- Difficulty date: August 27, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 70,471 hours, 19,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENY LIGHTING NOT OPERATING IN COMMANDED POSITION.   FOUND EMERGENCY LIGHT SWITCH AT P62 NLG PANEL INTERMIT.  R & R S10035 SWITCH IAW SWPM 20 SHOOK WIRES DOWN NO FAULTS NOTED.  R & R EMERGENCY LIGHT BATTERY M732, M731, M10919. IAW AMM 33-51-07. OPS OK.
